Alert archive / Hawaii / Flash Flood Warnings in 2022

Flash Flood Warning 13, NWS Honolulu, HI

December 19, 2022Hawaii County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Dec 19, 2022, 11:04 AM HST for Hawaii County, Hawaii. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 19, 2022, 11:04 AM HST (21:04 UTC)
Expired
Dec 19, 2022, 1:30 PM HST
In force
2 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Hawaii County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 42 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Hilo, (PITO), launched 12:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 12:00Z on 2022-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 515 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 12:00Z on 2022-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
515 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

753 
WGHW50 PHFO 192104
FFWHFO
HIC001-192330-
/O.NEW.PHFO.FF.W.0013.221219T2104Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Honolulu HI
1104 AM HST Mon Dec 19 2022

The National Weather Service in Honolulu has issued a

* Flash Flood Warning for...
  The island of Hawaii in Hawaii County

* Until 130 PM HST.

* At 1104 AM HST, radar and automated rain gauges indicated heavy 
  rain falling over the west side of the Big Island. The highest of 
  rain rates were 1 to 2 inches per hour over the South Kohala and 
  North Kona Districts. This rain is occurring over ground saturated 
  from earlier rainfall. Flash flooding is ongoing or expected to 
  begin shortly, especially along the Kohala Mountain Road, Highway 
  190 near Mile Mark 5 and 6, and Puako.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding in drainages, streams, rivers, roads,
           properties, and other low-lying areas. Public road
           closures possible in some areas. Landslides are
           possible in steep terrain.

* Some locations that will experience flash flooding include...
  Kailua-Kona, Captain Cook, Waikoloa Village, Kapaau, Puuanahulu, 
  Holualoa, Honalo, Kalaoa, Pohakuloa Training Area, Kainaliu, 
  Kahaluu-Keauhou, Kealakekua, Puako, Honaunau, Kawaihae, Kamuela, 
  Kohala Ranch, Waipio Valley, Waimanu Valley and Pololu Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from streams, rivers, drainage ditches, and culverts, even 
if they are currently dry.

Do not cross fast flowing or rising water in your vehicle, or on 
foot. Turn around, don't drown.

&&

This warning may need to be extended beyond 130 PM HST if flooding 
persists.

This Flash Flood Warning replaces the previously issued Flood 
Advisory that was in effect for The island of Hawaii in Hawaii 
County.

LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
      1960 15599 1964 15604 1973 15608 1980 15605
      1986 15598 1987 15594 1994 15590 1998 15585
      2003 15584 2010 15590 2020 15592 2026 15590
      2029 15585 2012 15554 1972 15572 1917 15569

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

KODAMA
2 follow-up statements
672 
WGHW70 PHFO 192227
FFSHFO

Flash Flood Statement
National Weather Service Honolulu HI
1227 PM HST Mon Dec 19 2022

HIC001-192330-
/O.CON.PHFO.FF.W.0013.000000T0000Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hawaii HI-
1227 PM HST Mon Dec 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM HST THIS 
AFTERNOON FOR THE ISLAND OF HAWAII IN HAWAII COUNTY...

At 1227 PM HST, radar and automated rain gauges indicated that heavy 
rain was moving over the North Kona and South Kona Districts with 
rain rates of 1 to 2 inches per hour. Rainfall is occurring over 
saturated ground and flooding will occur quickly. Earlier rainfall 
over the Kohala region has diminished but runoff is still occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar and automated gauges.

IMPACT...Flooding in drainages, streams, rivers, roads,
         properties, and other low-lying areas. Public road
         closures possible in some areas. Landslides are possible
         in steep terrain.

Some locations that will experience flash flooding include...
  Kailua-Kona, Captain Cook, Waikoloa Village, Kapaau, Puuanahulu, 
  Holualoa, Honalo, Kalaoa, Pohakuloa Training Area, Kainaliu, 
  Kahaluu-Keauhou, Kealakekua, Puako, Honaunau, Kawaihae, Kamuela, 
  Kohala Ranch, Waipio Valley, Waimanu Valley and Pololu Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away from streams, rivers, drainage ditches, and culverts, even 
if they are currently dry.

Do not cross fast flowing or rising water in your vehicle, or on 
foot. Turn around, don't drown.

&&

LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
      1960 15599 1964 15604 1973 15608 1980 15605
      1986 15598 1987 15594 1994 15590 1998 15585
      2003 15584 2010 15590 2020 15592 2026 15590
      2029 15585 2012 15554 1972 15572 1917 15569

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

KODAMA
607 
WGHW70 PHFO 192329
FFSHFO

Flash Flood Statement
National Weather Service Honolulu HI
129 PM HST Mon Dec 19 2022

HIC001-192339-
/O.EXP.PHFO.FF.W.0013.000000T0000Z-221219T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hawaii HI-
129 PM HST Mon Dec 19 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 130 PM HST THIS AFTERNOON FOR 
THE ISLAND OF HAWAII IN HAWAII COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat.

A Flood Watch remains in effect until 600 AM HST Tuesday for 
Kahoolawe, Kauai, Lanai, Maui, Molokai, Niihau, Oahu and the Big 
Island.

LAT...LON 1918 15593 1935 15590 1947 15594 1948 15597
      1960 15599 1964 15604 1973 15608 1980 15605
      1986 15598 1987 15594 1994 15590 1998 15585
      2003 15584 2010 15590 2020 15592 2026 15590
      2029 15585 2012 15554 1972 15572 1917 15569

$$

KODAMA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 19, 10:01 AM HST, 1 hour 3 minutes earlier.

Area forecast discussion, Dec 19, 10:01 AM HST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
1001 AM HST Mon Dec 19 2022

.SYNOPSIS...
Numerous showers, heavy at times, and thunderstorms will continue
today as a kona storm moves through the region. Bands of strong
thunderstorms are moving through islands along and just ahead of
the vigorous cold front which is now approaching Oahu and will
sweep through the rest of the state from northwest to southeast
today. Isolated severe thunderstorms are expected with the main
threats being damaging winds and small hail. Strong southwest to
west winds will continue through this afternoon and possibly
tonight wind wind gusts of 60 mph possible down wind of any
terrain. Weather conditions will improve over the western islands
later this afternoon and evening and improve across the rest of
the state by Tuesday morning. Fair weather and light winds
expected from Wednesday through the weekend.

&&

.DISCUSSION...
We have updated the forecast to expand and extend our Severe
Thunderstorm Watch through 2PM this afternoon which includes
Kauai, Oahu and Maui counties and the adjacent waters. This
mornings radar and satellite imagery shows scattered thunderstorms
all across the state with the main impacts being damaging winds
in excess of 60 mph. A few isolated storms are also showing hail
signatures with hail sizes of up to 1 inch possible. Latest 18Z
sounding from Lihue shows a decreasing threat for severe
thunderstorms due to a decrease of mixed layer CAPE. The severe
threat should decrease over Kauai soon and likely decrease over
Oahu by early afternoon. The threat for severe will continue over
Maui county through this afternoon and possible expand towards the
Big Island later today.

Latest satellite imagery shows the center of the mid-latitude
cyclone very well and the low remains centered near 32N162W and
will be moving eastward slowly. Besides the severe thunderstorm
threat, the main threat that has been impacting many people across
the state is the wind threat. We have seen numerous power outages
since last night mainly over areas downwind of terrain and the
threat for damaging winds will likely continue for these areas
through this afternoon and possibly tonight. The current High
Wind Warning for the state of Hawaii is in effect through 6 PM
today and we may need to extend the warning. Southwest winds of 25
to 40 mph with gusts up to 60 mph is expected along many of our
typical Windward areas and the wind direction will be shifting
toward the west-northwest today as the front makes it way through
the state. Latest observations show the front has made its way
through Kauai and is now approaching Oahu. The front should make
its way through Maui counties early this afternoon and the Big
Island late this afternoon or evening. Some of our strongest wind
gusts will be possible as the front pushes through the area.

Last but not least, the potential for flash flooding will continue
to exists but with storms moving at speeds over 40 to 50 mph, the
heavy rain is not lasting very long. Pockets of intense rainfall
is occurring with these showers and thunderstorms and if a
cluster of storms hold over any given area, it will not take long
to produce flash flooding over the already saturated soils. The
potential threat for flash flooding will begin to shift toward the
eastern half of the state during the afternoon.

On Tuesday, the mid-latitude cyclone into midweek. Well-mixed,
gusty westerlies build in behind the cold front and focus showers
over leeward slopes through Tuesday. Fair weather with much
lighter winds are expected by Wednesday. Beyond Wednesday, we are
looking at a progressive pattern to continue in the North Pacific,
which will keep trade winds out of the forecast through rest of
the week. Another front could approach the state towards the end
of the week, through most of the moisture and instability looks to
stay well north of the state.

&&

.AVIATION...
A strong cold front and an upper-level trough associated with a
deep low pressure system continues to move rapidly toward the
east-southeast over the smaller islands. Unstable atmospheric
conditions and enhanced moisture are producing widespread cloud
cover and rainfall along with thunderstorms ahead of the front.
This is a high impact weather event, which has been producing
scattered thunderstorms across the island chain. Some storms have
been severe with the potential to produce damaging winds and
large hail. All aviation interests are urged to monitor the latest
forecasts, and use extra caution during the next 24 hours. SIGMET
X-Ray has been issued across all of the main Hawaiian Islands and
areas to the east due to thunderstorm activity this morning, and
this SIGMET is likely to remain in effect into the afternoon.
Remember that any SIGMET issued for thunderstorms also implies
that there is potential for severe turbulence, icing, and wind
shear.

Widespread MVFR conditions, and localized IFR conditions, due to
low ceilings and reduced visibilities are occurring across large
portions of the state with intermittent breaks in between lines of
storms. Regardless, AIRMET Sierra remains in effect for mountain
obscuration above 2,000 feet for most islands. This AIRMET is
likely to remain in effect for most of the state into this
afternoon. We have also included the mention of light icing
occurring in clouds across most of the state in the layer from
12,000 to 22,000 feet in AIRMET Zulu.

As the front continues to move down the island chain, expect
significant strengthening of the low-level southwest to west
winds. AIRMET Tango is currently in effect for Tempo moderate
mechanical low-level turbulence below 9,000 feet northwest
through southeast of the higher terrain on all islands. AIRMET
Tango is also in effect for sustained wind speeds of 30kt or
greater. Finally, AIRMET Tango is also included for tempo
moderate upper-level turbulence in the layer from 18,000 to 30,000
feet even for areas outside of thunderstorms.

&&

.MARINE...
A cold front across the western islands will continue to move
southeast across the rest of the main island chain today,
producing a wide array of marine hazards. These include the
potential for gusty winds, hail and waterspouts in and around
strong to severe thunderstorms, sustained near-gale to gale-force
southwest to west winds, as well as rapidly increasing seas and
surf. A Gale warning continues for all Hawaiian waters through
this afternoon. Additionally, a High Surf Warning (HSW) for
exposed north and west facing shores is in effect for a long lived
northwest swell through Tuesday afternoon. Less exposed
shorelines may need a High Surf Advisory (HSA), to be issued
later, as the swell builds down the island chain.

Even after the front moves east of the islands, west winds are
expected to remain strong to near-gale on Tuesday as low pressure
passes eastward a couple hundred miles north of the islands. Winds
will decline Tuesday night into Wednesday as the low departs to
the northeast and a ridge builds over the area.

The strong low pushing the cold front over the islands will
produce a long-lived and extra-large northwest swell that will
rapidly build into the islands and bring surf heights above High
Surf Warning (HSW) levels. There is high potential for wave run-
up onto vulnerable roadways and coastal areas in the HSW areas,
with the most likely time for these impacts being tonight into
Tuesday morning during high tide. This swell is expected to drop
below warning thresholds Tuesday night into Wednesday. Expect
another large northwest swell towards the end of the week near
High Surf Advisory (HSA) levels. Surf along south and west facing
shores will also see an increase in short-period wind waves
tonight into Tuesday due to the strong onshore winds.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH 2 IN EFFECT UNTIL 2 PM HST THIS
AFTERNOON FOR KAUAI OAHU AND MAUI COUNTIES AND ADJACENT WATERS.

Flood Watch through late tonight for all Hawaiian Islands.

High Wind Warning until 6 PM HST this evening for all Hawaiian
Islands.

High Surf Warning until 6 PM HST Tuesday for Niihau-Kauai
Leeward-Waianae Coast-Oahu North Shore-Olomana-Maui Windward West-
Kauai North-Molokai Windward-Molokai North-Molokai West- Windward
Haleakala.

High Wind Warning until 6 AM HST Tuesday for Haleakala Summit.

High Wind Warning until 6 AM HST Wednesday for Big Island
Summits.

Winter Storm Warning until 6 AM HST Tuesday for Big Island
Summits.

Gale Warning until 6 PM HST this evening for all Hawaiian waters-

&&

DISCUSSION...Kino
AVIATION...Vaughan
MARINE...Powell

In the hours before

Special weather statement, Dec 19, 7:31 AM HST, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Honolulu HI
731 AM HST Mon Dec 19 2022

HIZ006-007-009>011-033>036-191800-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
Waianae Mountains HI-Koolau Leeward HI-Olomana HI-Honolulu Metro HI-
Central Oahu HI-
731 AM HST Mon Dec 19 2022

...A strong thunderstorm will impact portions of Oahu through 800 AM
HST...

At 730 AM HST, Doppler radar was tracking a strong thunderstorm near
Waianae, or 26 miles west of Honolulu, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hauula, Mililani, Wahiawa, Schofield Barracks, Kaneohe Marine Base,
Kahaluu, Ahuimanu, Punaluu, Kailua, Kaneohe, Waianae, Kunia, Wheeler
Field, Waikele, Waikane, Waiahole, Aiea, Nanakuli, Pearl City and
Waipahu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM HST for
Hawaii.

&&

LAT...LON 2153 15784 2147 15784 2141 15778 2147 15777
      2147 15773 2141 15774 2138 15771 2136 15794
      2139 15796 2137 15796 2138 15802 2136 15813
      2149 15824 2154 15824 2161 15790
TIME...MOT...LOC 1730Z 263DEG 49KT 2145 15824

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

R Ballard
Special weather statement, Dec 19, 7:35 AM HST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Honolulu HI
735 AM HST Mon Dec 19 2022

HIZ003-004-029>031-191800-
Kauai North HI-Kauai East HI-Kauai Southwest HI-Kauai South HI-
Kauai Mountains HI-
735 AM HST Mon Dec 19 2022

...A strong thunderstorm will impact portions of Kauai in Kauai
County through 800 AM HST...

At 734 AM HST, Doppler radar was tracking a strong thunderstorm over
Barking Sands, or 29 miles west of Lihue, moving east at 50 mph.

HAZARD...Wind gusts of 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will affect areas including: Puhi...Waimea Canyon State
Park...Kaumakani...Kealia...Pakala Village...Hanamaulu...Wailua
River State Park and Eleele.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 800 AM HST for
Hawaii.

&&

LAT...LON 2212 15930 2205 15934 2197 15933 2188 15943
      2191 15963 2196 15967 2198 15976 2202 15979
      2206 15979 2214 15973
TIME...MOT...LOC 1734Z 277DEG 44KT 2204 15980

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

R Ballard
Special weather statement, Dec 19, 9:54 AM HST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Honolulu HI
954 AM HST Mon Dec 19 2022

HIZ006-007-009>011-034>036-192015-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
Waianae Mountains HI-Koolau Leeward HI-Olomana HI-Central Oahu HI-
954 AM HST Mon Dec 19 2022

...Strong thunderstorms will impact portions of Oahu in Honolulu
County through 1015 AM HST...

At 952 AM HST, Doppler radar was tracking a line of strong
thunderstorms extending across Oahu from near Kahuku and Laie,
across central Oahu near Schofield Barracks, to the west side of
Oahu near Waianae and Maili. This line of very strong storms was
moving east at 40 mph.

HAZARD...Wind gusts up to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hauula, Mililani, Wahiawa, Waialua, Schofield Barracks, Kaneohe
Marine Base, Kahaluu, Ahuimanu, Punaluu, Waianae, Kunia, Wheeler
Field, Kapolei, Waikele, Waikane, Waiahole, Aiea, Nanakuli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM HST for
Hawaii.

&&

LAT...LON 2153 15784 2147 15784 2143 15780 2147 15777
      2146 15773 2145 15773 2137 15794 2138 15797
      2137 15796 2131 15811 2149 15824 2153 15823
      2158 15828 2158 15812 2169 15803 2171 15797
TIME...MOT...LOC 1952Z 258DEG 33KT 2155 15804

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

R Ballard
Special weather statement, Dec 19, 10:34 AM HST, 30 minutes before
Special Weather Statement
National Weather Service Honolulu HI
1034 AM HST Mon Dec 19 2022

HIZ006-007-009>011-032>036-192100-
Oahu North Shore HI-Ewa Plain HI-Koolau Windward HI-Waianae Coast HI-
East Honolulu HI-Waianae Mountains HI-Koolau Leeward HI-Olomana HI-
Honolulu Metro HI-Central Oahu HI-
1034 AM HST Mon Dec 19 2022

...Scattered strong thunderstorms will impact portions of Oahu
through 1100 AM HST...

At 1032 AM HST, Doppler radar was tracking scattered thunderstorms
over Oahu. The strongest storms were near Laie and near Pearl City,
moving east at 25 mph.

HAZARD...Wind gusts up to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Honolulu, Waimanalo, Wahiawa, Waialua, Schofield Barracks, Hawaii
Kai, Ahuimanu, Punaluu, Wheeler Field, Kapolei, Waikele, Kalihi,
Barbers Point, Waiahole, Moanalua, Nanakuli, Pearl City, Waipahu,
Hauula and Mililani.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 PM HST for
Hawaii.

&&

LAT...LON 2153 15784 2147 15784 2141 15778 2147 15777
      2147 15773 2141 15774 2131 15765 2126 15771
      2128 15771 2126 15782 2134 15790 2130 15791
      2134 15797 2130 15811 2149 15824 2153 15823
      2158 15828 2158 15812 2169 15803 2171 15797
TIME...MOT...LOC 2032Z 269DEG 21KT 2146 15789

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

R Ballard

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 2:42 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 3:43 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao39 min
Dec 18, 4:46 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 18, 5:26 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 5:54 PM HSTSpecial Marine WarningHFO2 hr
Dec 18, 7:20 PM HSTSpecial Marine WarningHFO115 min
Dec 18, 9:05 PM HSTSpecial Marine WarningHFO73 min
Dec 18, 9:14 PM HSTSpecial Marine WarningHFO71 min
Dec 18, 11:21 PM HSTSpecial Marine WarningHFO114 min
Dec 18, 11:47 PM HSTSpecial Weather StatementHFOKauai88 min
Dec 19, 12:00 AM HSTSevere Thunderstorm WarningHFOKauai60 min
Dec 19, 12:43 AM HSTAreal Flood AdvisoryHFOKalawao105 min
Dec 19, 1:06 AM HSTSpecial Marine WarningHFO114 min
Dec 19, 1:47 AM HSTSpecial Marine WarningHFO118 min
Dec 19, 1:48 AM HSTSpecial Weather StatementHFOKalawao72 min
Dec 19, 1:57 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 2:20 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 19, 2:21 AM HSTSpecial Marine WarningHFO114 min
Dec 19, 2:46 AM HSTSpecial Weather StatementHFOHawaii59 min
Dec 19, 2:58 AM HSTSpecial Weather StatementHFOKalawao92 min
Dec 19, 3:21 AM HSTSpecial Marine WarningHFO52 min
Dec 19, 3:47 AM HSTSpecial Marine WarningHFO82 min
Dec 19, 4:35 AM HSTSpecial Marine WarningHFO115 min
Dec 19, 4:59 AM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 19, 5:31 AM HSTSevere Thunderstorm WarningHFOKauai49 min
Dec 19, 5:46 AM HSTSpecial Marine WarningHFO119 min
Dec 19, 6:55 AM HSTSpecial Marine WarningHFO50 min
Dec 19, 7:31 AM HSTSpecial Weather StatementHFOHonolulu29 min
Dec 19, 7:35 AM HSTAreal Flood AdvisoryHFOHawaii3 hr
Dec 19, 7:35 AM HSTSpecial Weather StatementHFOKauai25 min
Dec 19, 7:45 AM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Dec 19, 7:51 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 19, 7:54 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 8:15 AM HSTSpecial Marine WarningHFO90 min
Dec 19, 9:24 AM HSTSpecial Marine WarningHFO51 min
Dec 19, 9:46 AM HSTSpecial Marine WarningHFO119 min
Dec 19, 9:54 AM HSTSpecial Weather StatementHFOHonolulu21 min
Dec 19, 10:34 AM HSTSpecial Weather StatementHFOHonolulu26 min
Dec 19, 10:44 AM HSTSpecial Marine WarningHFO31 min
Dec 19, 11:36 AM HSTSevere Thunderstorm WarningHFOHonolulu24 min
Dec 19, 11:58 AM HSTSpecial Marine WarningHFO2 hr
Dec 19, 12:07 PM HSTSpecial Marine WarningHFO113 min
Dec 19, 12:30 PM HSTSpecial Marine WarningHFO2 hr
Dec 19, 1:56 PM HSTSpecial Marine WarningHFO2 hr

Nearby

Flash Flood Warnings in Hawaii, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.